# SDR CALA2022052001295

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29285
- Aircraft time: 87,823 hours, 19,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 141N5112
- Condition: Corroded
- Location: Sta365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR ESFR PURPOSES ONLY. BEAM HAS CORROSION AT STA. 365.25 BL0 TO RBL12 (MARKED).SEE FLEET CYCLE LOG PAGE 9811644 FOR WORK PERFORMED.
